1 doctor weighed in:

I used fluticasone nasal spray caused me not to smell nose dry doc said nostrils swollen tried saltwater nose feels heavy air feels obstructed ?

1 doctor weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: See ENT

It is unusual for fluticasone to cause dryness in the nose.
You need to make sure that you are aiming the spray towards the lateral side of the nose and not straight in. Consider trying other nasal steroid options. If the problem persists, see an ENT. If you were much older or have had turbinates reduced, then I would consider dryness as the issue and use saline spray instead.

In brief: See ENT

It is unusual for fluticasone to cause dryness in the nose.
You need to make sure that you are aiming the spray towards the lateral side of the nose and not straight in. Consider trying other nasal steroid options. If the problem persists, see an ENT. If you were much older or have had turbinates reduced, then I would consider dryness as the issue and use saline spray instead.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
15 years in practice
438K people helped
Continue
111,000 doctors available